MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 2, 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 2, 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-51-2010
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Fall (1848)
Date of Event 02/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial total knee replacement on the left side.Subsequently, the patient experienced polyethylene wear without evidence of osteolysis.Patient stated she fell.As a result, approximately 2.5 years after initial replacement, the patient was administered medication.No further impact to the patient was reported.No other information is available.
 
Additional Manufacturer Narrative
(d10) concomitant devices: 02-020-14-0220 - truliant cr por fem cr por left sz 2: (b)(6); 02-022-45-2020 - truliant tib fit tray cem sz 2f / 2t: (b)(6); 200-07-32 - advanced patella 32mm 3 peg implant: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The reason for the prosthesis wear and patient fall reported cannot be confirmed from the information provided.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.H6: corrected investigation clinical codes.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 2, 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21710826
Report Number1038671-2025-01680
Device Sequence Number10010751
Product Code JWH
UDI-Device Identifier10885862312525
UDI-Public10885862312525
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-022-51-2010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date04/09/2025
Date Device Manufactured02/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age75 YR
Patient SexFemale
Patient Weight76 KG
Patient RaceWhite